MathSciNet Relay Station
MathSciNet bibliographic data
MR1269202 41A10 (30C10 30E10 31A15)
Totik, Vilmos Fast decreasing polynomials via potentials. J. Anal. Math. 62 (1994), 131–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement